# SDR CALA9901398

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STOP PAD SKIN OF MID CARGO DOOR WAS FOUND GOUGED WITH A .5 INCH CRACK IN BOTH LOWER STOP FITTINGS.  THE DOOR STOP PADS WERE REPAIRED IAW SRM 52-03, FIGURE 8 AND ECRA 5230-01485.  THE FITTINGS WERE REMOVED AND REPLACED IAW SRM 51-30-5, 51-10-1, AND 51-30-1.
